# SDR UPS08851877

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK AND CORROSION ON TAIL CONE UPPER SURFACE.  C/O DAMAGE AND RADIUSED 4 EA CORNERS.  DAMAGE REMOVED.  FABRICATED PARTS FILLER & DOUBLER, OK TO INSTALL  PER QC.  INSTALLED REPAIR.  ITEM 371453 ASSIGNED FOR 6000 CYCLES PER DC8 SRM 53-02-01-0.
